# SDR CA040603002

- Difficulty date: June 2, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Snias AS332L
- Aircraft time: 19,193 hours
- Engine: Tmeca MAKILA1A
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: 332A32323300
- Condition: Fractured
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LAST FLIGHT, DAILY INSPECTION WAS BEING CARRIED OUT ON THE AIRCRAFT,  WHEN THE NR 1 ENG LT UPPER TIE BOLT WAS FOUND TO BE FRACTURED.  THE OTHER TWO TIE BOLTS WERE REMOVED AND INSPECTED AND FOUND TO BE SERVICEABLE.  THIS TIE BOLT ATTACHES THE ENGINE TO THE G/B P/N 332A32-1007-03P.
